# SDR CA040203012

- Difficulty date: February 3, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 62,842 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T3100351
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT HYDRAULIC QTY LOST ON T/O ROLL NO HYD FLUID REMAINING ASSOCIATED SYSTEM AFFECTED. FOUND LT HYDRAULIC RETURN LINE RUPTURED.  LINE REPLACED, PRESS/CASE FILTERS REPLACED. LEAK AND FUNCTION CHECK SERVICEABLE.
